New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ramman
Regular Member


Date Joined Oct 2007
Total Posts : 28
   Posted 12/7/2007 3:27 PM (GMT -7)   
I have had chron's for about 3 years. I really hanvt been in any pain so far. One thing that does bother me is tingling or numbness in my feet and lower legs after a bowel movement. It is an uncomfortable feeling and sometimes lasts for hours. I told my gastro doctor and he had not heard of that being associated with chrons. He said I may have a IBS also. Has anybody heard of the tingling symptom? Thanks.

ski bum
Regular Member


Date Joined Jan 2007
Total Posts : 451
   Posted 12/7/2007 4:24 PM (GMT -7)   
I know that Flagyl, sometimes used to treat crohns, can cause a neuropathy in the extremities.
CD dx'd Aug 05. Initially on Pentasa, then Imuran 125 mg. Started Humira (very reluctantly) on 10/24/07. Currently on Humira, Imuran and Entorcort. Hope to dc Imuran and Entorcort within one month of starting Humira.


njmom
Veteran Member


Date Joined Apr 2006
Total Posts : 1884
   Posted 12/7/2007 7:05 PM (GMT -7)   
Tingling can mean a lot of things, but needs to be looked into. Low B12 can cause tingling. As ski bum said, so can Flagyl and other meds. Malnutrition can cause tingling.

gogogirl
Regular Member


Date Joined Mar 2007
Total Posts : 69
   Posted 12/7/2007 7:29 PM (GMT -7)   
I usually get that feeling when my potassium is low, maybe have that checked?

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 12/7/2007 8:20 PM (GMT -7)   
Tingling and numbness in the fingers/toes (hands/feet) are more than likely due to low B12, you should get your doc to check your levels.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)


carmen
Regular Member


Date Joined Feb 2003
Total Posts : 499
   Posted 12/8/2007 6:49 AM (GMT -7)   

 ..It is the pentasa that causes that for me...

 

Thanks


clavman
Regular Member


Date Joined Sep 2007
Total Posts : 39
   Posted 12/8/2007 8:35 AM (GMT -7)   
Do you sit for a long period of time? I get that feeling sometimes from sitting too long on the pot with my elbows on my legs while leaning forward and possibly just pinching a nerve a little bit. The tingling feels like my feet and/or calves fall asleep. Never lasted more than just a few minutes though. Alway figured that was just from sitting too long on my throne(King of the toilet-lol). Usually try to move my body a little bit every now and then while I'm sitting there and for me, I usually avoid that problem. Other than that, I have no idea why that would happen to you. Good luck.
Bob
47 years old
Dx 3/07 Moderate Crohn's in terminal ileum-Probably had it for years earlier
Rx Prednisone initially for 8 weeks-40mg/day then tapered down to 0
    Currently on Pentasa-2000mg/day


rootsmith
Veteran Member


Date Joined Jan 2004
Total Posts : 598
   Posted 12/8/2007 3:31 PM (GMT -7)   
I have that from what I now realize is chronic tendonitis in the feet.
10 years, many tests, 3 gi doctors, Pentasa 1000mg 3x day
diovan, simvastatin and now trying good ol' zoloft

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:35 PM (GMT -7)
There are a total of 2,732,833 posts in 301,059 threads.
View Active Threads


Who's Online
This forum has 151212 registered members. Please welcome our newest member, NevadaMike.
287 Guest(s), 9 Registered Member(s) are currently online.  Details
Gograss, Tony Crispino, Lilyblues22, LG13, NevadaMike, Sb77, The king, NotQuiteAntonio, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer